2011, 18: 12-21. doi: 10.3934/era.2011.18.12

On subgroups of the Dixmier group and Calogero-Moser spaces

1. 

Department of Mathematics, Cornell University, Ithaca, NY 14853-4201, United States

2. 

Department of Mathematics, University of Arizona, Tucson, AZ 85721-0089, United States

3. 

Department of Mathematics, University of Michigan, Ann Arbor, MI 48109-1043, United States

Received  August 2010 Revised  February 2011 Published  March 2011

We describe the structure of the automorphism groups of algebras Morita equivalent to the first Weyl algebra $ A_1(k) $. In particular, we give a geometric presentation for these groups in terms of amalgamated products, using the Bass-Serre theory of groups acting on graphs. A key rôle in our approach is played by a transitive action of the automorphism group of the free algebra $ k< x, y>$ on the Calogero-Moser varieties $ \CC_n $ defined in [5]. In the end, we propose a natural extension of the Dixmier Conjecture for $ A_1(k) $ to the class of Morita equivalent algebras.
Citation: Yuri Berest, Alimjon Eshmatov, Farkhod Eshmatov. On subgroups of the Dixmier group and Calogero-Moser spaces. Electronic Research Announcements, 2011, 18: 12-21. doi: 10.3934/era.2011.18.12
References:
[1]

J. Alev, Action de groupes sur $A_1(\c)$,, Lecture Notes in Math. \textbf{1197}, 1197 (1986), 1.

[2]

R. C. Alperin, Homology of the group of automorphisms of $ k[x,y] $,, J. Pure Appl. Algebra, 15 (1979), 109. doi: 10.1016/0022-4049(79)90027-6.

[3]

H. Bass, "Algebraic $K$-Theory,", W. A. Benjamin Inc., (1968).

[4]

Yu. Berest and O. Chalykh, $A_{\infty}$-modules and Calogero-Moser spaces,, J. reine angew Math., 607 (2007), 69. doi: 10.1515/CRELLE.2007.046.

[5]

Yu. Berest and G. Wilson, Automorphisms and ideals of the Weyl algebra,, Math. Ann., 318 (2000), 127. doi: 10.1007/s002080000115.

[6]

Yu. Berest and G. Wilson, Classification of rings of differential operators on affine curves,, Internat. Math. Res. Notices, 2 (1999), 105. doi: 10.1155/S1073792899000057.

[7]

Yu. Berest and G. Wilson, Ideal classes of the Weyl algebra and noncommutative projective geometry, (with an Appendix by M. Van den Bergh), 26 (2002), 1347. doi: 10.1155/S1073792802108051.

[8]

Yu. Berest and G. Wilson, Mad subalgebras of rings of differential operators on curves,, Adv. Math., 212 (2007), 163. doi: 10.1016/j.aim.2006.09.018.

[9]

Yu. Berest and G. Wilson, Differential isomorphism and equivalence of algebraic varieties, in, 308 (2004), 98.

[10]

P. M. Cohn, The automorphism group of the free algebras of rank two,, Serdica Math. J., 28 (2002), 255.

[11]

J. Dixmier, Sur les alg\`ebres de Weyl,, Bull. Soc. Math. France, 96 (1968), 209.

[12]

V. Ginzburg, Non-commutative symplectic geometry, quiver varieties, and operads,, Math. Res. Lett., 8 (2001), 377.

[13]

M. H. Gizatullin and V. I. Danilov, Automorphisms of affine surfaces. I, II,, Math. USSR Izv., 9 (1975), 493. doi: 10.1070/IM1977v011n01ABEH001695.

[14]

K. M. Kouakou, "Isomorphismes Entre Algèbres d'opérateurs Différentielles sur les Courbes Algébriques Affines,", Thèse de Doctorat, (1994).

[15]

L. Makar-Limanov, Automorphisms of a free algebra with two generators,, Funct. Anal. Appl., 4 (1970), 262. doi: 10.1007/BF01075252.

[16]

L. Makar-Limanov, On automorphisms of the Weyl algebra,, Bull. Soc. Math. France, 112 (1984), 359.

[17]

J.-P. Serre, "Trees,", Springer-Verlag, (1980).

[18]

I. R. Shafarevich, "Collected Mathematical Papers,", Springer, (1989).

[19]

J. T. Stafford, Endomorphisms of right ideals of the Weyl algebra,, Trans. Amer. Math. Soc., 299 (1987), 623. doi: 10.1090/S0002-9947-1987-0869225-3.

[20]

J. T. Stafford and M. Van den Bergh, Noncommutative curves and noncommutative surfaces,, Bull. Amer. Math. Soc., 38 (2001), 171. doi: 10.1090/S0273-0979-01-00894-1.

[21]

G. Wilson, Collisions of Calogero-Moser particles and an adelic Grassmannian, (with an Appendix by I. G. Macdonald), 133 (1998), 1. doi: 10.1007/s002220050237.

[22]

G. Wilson, Bispectral commutative ordinary differential operators,, J. reine angew. Math., 442 (1993), 177. doi: 10.1515/crll.1993.442.177.

[23]

D. Wright, Two-dimensional Cremona groups acting on simplicial complexes,, Trans. Amer. Math. Soc., 331 (1992), 281. doi: 10.2307/2154009.

show all references

References:
[1]

J. Alev, Action de groupes sur $A_1(\c)$,, Lecture Notes in Math. \textbf{1197}, 1197 (1986), 1.

[2]

R. C. Alperin, Homology of the group of automorphisms of $ k[x,y] $,, J. Pure Appl. Algebra, 15 (1979), 109. doi: 10.1016/0022-4049(79)90027-6.

[3]

H. Bass, "Algebraic $K$-Theory,", W. A. Benjamin Inc., (1968).

[4]

Yu. Berest and O. Chalykh, $A_{\infty}$-modules and Calogero-Moser spaces,, J. reine angew Math., 607 (2007), 69. doi: 10.1515/CRELLE.2007.046.

[5]

Yu. Berest and G. Wilson, Automorphisms and ideals of the Weyl algebra,, Math. Ann., 318 (2000), 127. doi: 10.1007/s002080000115.

[6]

Yu. Berest and G. Wilson, Classification of rings of differential operators on affine curves,, Internat. Math. Res. Notices, 2 (1999), 105. doi: 10.1155/S1073792899000057.

[7]

Yu. Berest and G. Wilson, Ideal classes of the Weyl algebra and noncommutative projective geometry, (with an Appendix by M. Van den Bergh), 26 (2002), 1347. doi: 10.1155/S1073792802108051.

[8]

Yu. Berest and G. Wilson, Mad subalgebras of rings of differential operators on curves,, Adv. Math., 212 (2007), 163. doi: 10.1016/j.aim.2006.09.018.

[9]

Yu. Berest and G. Wilson, Differential isomorphism and equivalence of algebraic varieties, in, 308 (2004), 98.

[10]

P. M. Cohn, The automorphism group of the free algebras of rank two,, Serdica Math. J., 28 (2002), 255.

[11]

J. Dixmier, Sur les alg\`ebres de Weyl,, Bull. Soc. Math. France, 96 (1968), 209.

[12]

V. Ginzburg, Non-commutative symplectic geometry, quiver varieties, and operads,, Math. Res. Lett., 8 (2001), 377.

[13]

M. H. Gizatullin and V. I. Danilov, Automorphisms of affine surfaces. I, II,, Math. USSR Izv., 9 (1975), 493. doi: 10.1070/IM1977v011n01ABEH001695.

[14]

K. M. Kouakou, "Isomorphismes Entre Algèbres d'opérateurs Différentielles sur les Courbes Algébriques Affines,", Thèse de Doctorat, (1994).

[15]

L. Makar-Limanov, Automorphisms of a free algebra with two generators,, Funct. Anal. Appl., 4 (1970), 262. doi: 10.1007/BF01075252.

[16]

L. Makar-Limanov, On automorphisms of the Weyl algebra,, Bull. Soc. Math. France, 112 (1984), 359.

[17]

J.-P. Serre, "Trees,", Springer-Verlag, (1980).

[18]

I. R. Shafarevich, "Collected Mathematical Papers,", Springer, (1989).

[19]

J. T. Stafford, Endomorphisms of right ideals of the Weyl algebra,, Trans. Amer. Math. Soc., 299 (1987), 623. doi: 10.1090/S0002-9947-1987-0869225-3.

[20]

J. T. Stafford and M. Van den Bergh, Noncommutative curves and noncommutative surfaces,, Bull. Amer. Math. Soc., 38 (2001), 171. doi: 10.1090/S0273-0979-01-00894-1.

[21]

G. Wilson, Collisions of Calogero-Moser particles and an adelic Grassmannian, (with an Appendix by I. G. Macdonald), 133 (1998), 1. doi: 10.1007/s002220050237.

[22]

G. Wilson, Bispectral commutative ordinary differential operators,, J. reine angew. Math., 442 (1993), 177. doi: 10.1515/crll.1993.442.177.

[23]

D. Wright, Two-dimensional Cremona groups acting on simplicial complexes,, Trans. Amer. Math. Soc., 331 (1992), 281. doi: 10.2307/2154009.

[1]

Uri Bader, Alex Furman. Boundaries, Weyl groups, and Superrigidity. Electronic Research Announcements, 2012, 19: 41-48. doi: 10.3934/era.2012.19.41

[2]

Kurt Vinhage. On the rigidity of Weyl chamber flows and Schur multipliers as topological groups. Journal of Modern Dynamics, 2015, 9: 25-49. doi: 10.3934/jmd.2015.9.25

[3]

Thomas Feulner. The automorphism groups of linear codes and canonical representatives of their semilinear isometry classes. Advances in Mathematics of Communications, 2009, 3 (4) : 363-383. doi: 10.3934/amc.2009.3.363

[4]

Robert L. Griess Jr., Ching Hung Lam. Groups of Lie type, vertex algebras, and modular moonshine. Electronic Research Announcements, 2014, 21: 167-176. doi: 10.3934/era.2014.21.167

[5]

Masahiro Yamaguchi, Yasuhiro Takeuchi, Wanbiao Ma. Population dynamics of sea bass and young sea bass. Discrete & Continuous Dynamical Systems - B, 2004, 4 (3) : 833-840. doi: 10.3934/dcdsb.2004.4.833

[6]

François Gay-Balmaz, Cesare Tronci, Cornelia Vizman. Geometric dynamics on the automorphism group of principal bundles: Geodesic flows, dual pairs and chromomorphism groups. Journal of Geometric Mechanics, 2013, 5 (1) : 39-84. doi: 10.3934/jgm.2013.5.39

[7]

Alexander Moreto. Complex group algebras of finite groups: Brauer's Problem 1. Electronic Research Announcements, 2005, 11: 34-39.

[8]

Rostislav Grigorchuk, Volodymyr Nekrashevych. Self-similar groups, operator algebras and Schur complement. Journal of Modern Dynamics, 2007, 1 (3) : 323-370. doi: 10.3934/jmd.2007.1.323

[9]

Maxim Sølund Kirsebom. Extreme value theory for random walks on homogeneous spaces. Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4689-4717. doi: 10.3934/dcds.2014.34.4689

[10]

Huilian Jia, Lihe Wang, Fengping Yao, Shulin Zhou. Regularity theory in Orlicz spaces for the poisson and heat equations. Communications on Pure & Applied Analysis, 2008, 7 (2) : 407-416. doi: 10.3934/cpaa.2008.7.407

[11]

Stéphane Sabourau. Growth of quotients of groups acting by isometries on Gromov-hyperbolic spaces. Journal of Modern Dynamics, 2013, 7 (2) : 269-290. doi: 10.3934/jmd.2013.7.269

[12]

Jintao Wang, Desheng Li, Jinqiao Duan. On the shape Conley index theory of semiflows on complete metric spaces. Discrete & Continuous Dynamical Systems - A, 2016, 36 (3) : 1629-1647. doi: 10.3934/dcds.2016.36.1629

[13]

Nigel Higson and Gennadi Kasparov. Operator K-theory for groups which act properly and isometrically on Hilbert space. Electronic Research Announcements, 1997, 3: 131-142.

[14]

David Mieczkowski. The first cohomology of parabolic actions for some higher-rank abelian groups and representation theory. Journal of Modern Dynamics, 2007, 1 (1) : 61-92. doi: 10.3934/jmd.2007.1.61

[15]

Olga Kharlampovich and Alexei Myasnikov. Tarski's problem about the elementary theory of free groups has a positive solution. Electronic Research Announcements, 1998, 4: 101-108.

[16]

Arvind Ayyer, Carlangelo Liverani, Mikko Stenlund. Quenched CLT for random toral automorphism. Discrete & Continuous Dynamical Systems - A, 2009, 24 (2) : 331-348. doi: 10.3934/dcds.2009.24.331

[17]

Yuri Latushkin, Alim Sukhtayev. The Evans function and the Weyl-Titchmarsh function. Discrete & Continuous Dynamical Systems - S, 2012, 5 (5) : 939-970. doi: 10.3934/dcdss.2012.5.939

[18]

Ha Pham, Plamen Stefanov. Weyl asymptotics of the transmission eigenvalues for a constant index of refraction. Inverse Problems & Imaging, 2014, 8 (3) : 795-810. doi: 10.3934/ipi.2014.8.795

[19]

A. A. Kirillov. Family algebras. Electronic Research Announcements, 2000, 6: 7-20.

[20]

Viktor L. Ginzburg and Basak Z. Gurel. The Generalized Weinstein--Moser Theorem. Electronic Research Announcements, 2007, 14: 20-29. doi: 10.3934/era.2007.14.20

2016 Impact Factor: 0.483

Metrics

  • PDF downloads (3)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]